Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

suzy27

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About suzy27

  • Rank
    New Member
  1. This is my third time on Accutane & I'm in my fourth month of treatment & my lips are just now starting to peel. I keep Carmex and/or Lip Medex EVERYWHERE and am constantly putting it on my lips. Also try to drink lots of fluids as that will help you stay hydrated
  2. My eyes were dryer in the beginning of my Accutane course but it's gotten better as the months go by. I use Biotrue & would take my contacts out at night (which I normally don't do) to give my eyes a break. Hope that helps!
  3. I have a similar rash on my leg-it doesn't really itch but it's just annoying. I'm guessing it's contact dermatitis (or something similar) & am seeing my derm tomorrow. I hope she can give me something to make it go away
  4. I was on it fall of my senior year in high school then went back on it as a sophomore in college. After that I was fine for about 10 years until I got pregnant & my hormones went haywire. Now, at 39, I'm back on it again and am doing really well. Good luck.
  5. I'm taking 60 mgs and the first week I had quite a few headaches. Tylenol helped so good luck & hang in there!
  6. I was on Accutane twice (in my teens) and got pregnant naturally (in my late 20s) and had a healthy baby. Good luck
  7. Carmex! They have lip balm & now have lotion & hand cream and all of it is awesome
  8. I was on Accutane twice during my teenage years and it totally sucks. My self esteem was crap but after the treatments, I looked-and felt-soooo much better. Just keep telling yourself that this is only temporary. Hang in there!
×